# SDR IPXA2014111084811

- Difficulty date: October 18, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft time: 57,550 hours, 9,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LEFT WING FIXED L/E BEADED DOUBLER CRACKED AT XOS 625-629.  REPAIRED LT WING FIXED L/E BEADED DOUBLER AT XOS625-629 REF SRM 57-40-02, REPAIR 15, FIG 206.
